Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the class number of a cyclic field


Author: Claiborne G. Latimer
Journal: Trans. Amer. Math. Soc. 35 (1933), 411-417
MSC: Primary 11R29
MathSciNet review: 1501693
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11R29

Retrieve articles in all journals with MSC: 11R29


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1933-1501693-0
Article copyright: © Copyright 1933 American Mathematical Society